# SDR HALA2016040200160

- Difficulty date: April 2, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 62-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FRAMES 62-64, Y2462 HAS 2 AREAS OF CORROSION.   CORROSION REMOVED AND FOUND OUT OF LIMITS IAW SRM 53-41-15, REV 89.   REPAIRED IAW SRM 53-41-15, PARA 58, FIG 202, REV 89, AND F53477040006.  MAJOR REPAIR.
